What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Aug 10, 9:35 PM CST, 1 hour 10 minutes earlier.
Area forecast discussion, Aug 10, 9:35 PM CST, 1 hour 10 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1035 PM CDT Wed Aug 10 2022
...New UPDATE...
.UPDATE...
Issued at 954 PM CDT Wed Aug 10 2022
Still seeing some returns on radar late this evening, generally
for areas along and slightly north of I-20. We have been seeing
this activity decrease significantly over the last few hours and
have made some slight adjustments to PoPs to account for this.
Should see all this activity come to an end overnight with only
one exception, how the outflow boundaries act as they continue to
push to the south. Regardless, the amount of rain received across
the region today should help to induce some fog development across
much of the area towards Thursday morning that could limit
visibility at times. /33/
&&
.SHORT TERM...
(This evening through Thursday Night)
Issued at 248 PM CDT Wed Aug 10 2022
The short-term continues to maintain the chances for showers and
thunderstorms, as the remnants of a weak low pressure remain
situated over the region. This activity looks to also receive
some influence from NW flow aloft, which would allow for
additional shower and thunderstorm chances in our NE zones. While
rain chances look to increase by tomorrow morning, the best
chances for rain will be tomorrow afternoon, aided by peak
afternoon heating. Given very high PWAT values over the region,
some of these thunderstorms may be capable of heavy rainfall, but
widespread flash flooding is not anticipated. However, the threat
is nonzero in urban and poor drainage areas.
Given the widespread rain chances and cloud cover, we will still
see some relief in the afternoon high temperature department.
Highs tomorrow should range in the low-90s to upper-80s.
Unfortunately, overnight cloud cover should keep most areas
insulated, so look for lows tonight and tomorrow to drop down into
the low to mid-70s.
/44/
&&
.LONG TERM...
(Friday through next Tuesday)
Issued at 248 PM CDT Wed Aug 10 2022
Fluctuations in the position of upper-level ridging over parts of
the Intermountain West will continue to influence chances of
precipitation across the Ark-La-Tex through the weekend into next
week. That said, a weak trough propagating southward will instigate
the best chance of rain of Friday before the ridging builds back in
from the west over the weekend, inhibiting most convection. This
will allow daily maximum temperatures to warm back up to the mid-90s
to near 100 degrees by the beginning of next week, with minimum
temperatures also milder in the mid-70s. Heat Advisories will be
possible as a result by next week.
Ridging aloft will gradually weaken as it flattens out, allowing a
trough to spill southward into the Lower Mississippi Valley with an
attendant frontal boundary potentially driving the next significant
chances of precipitation by the middle of next week. Until then,
light southeasterly winds will linger through the rest of the long-
term period.
/16/
&&
.AVIATION...
(00Z TAFS)
Issued at 624 PM CDT Wed Aug 10 2022
For the 11/00z TAFs...Still seeing some showers and thunderstorms
across portions of the area this evening. No impact currently to
any terminals across the region, however, KTXK & KELD are seeing
some thunderstorm activity late this evening. Satellite imagery
continues to show a good amount of cloud cover across the region.
Flight conditions are expected to deteriorate overnight as BR
begins to build behind the rain received today. This will bring
fairly widespread IFR to LIFR visibility and ceilings overnight
and towards morning. Otherwise, winds should remain light
overnight aside from any outflow boundaries still moving through
the area. /33/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 74 90 74 91 / 60 60 20 30
MLU 72 90 72 91 / 40 70 30 50
DEQ 71 92 70 94 / 20 20 0 10
TXK 74 91 73 93 / 40 40 10 10
ELD 70 87 70 89 / 50 60 20 20
TYR 74 92 75 93 / 40 40 20 30
GGG 73 91 73 92 / 50 50 20 30
LFK 73 92 73 92 / 50 70 30 60
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&
SHORT TERM...44
LONG TERM....16
AVIATION...33
Hazardous weather outlook, Aug 10, 12:53 PM CST, 9 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
153 PM CDT Wed Aug 10 2022
ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-111900-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant-
Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-Morris-Cass-
Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola-
Nacogdoches-Shelby-Angelina-San Augustine-
153 PM CDT Wed Aug 10 2022
This Hazardous Weather Outlook is for south central Arkansas,
southwest Arkansas, north central Louisiana, northwest Louisiana,
southeast Oklahoma, east Texas and northeast Texas.
.DAY ONE...This afternoon and tonight.
Scattered to numerous showers and thunderstorms will once again be
possible across most of the Four State Region through this evening.
Some of these storms could produce strong wind gusts and frequent
cloud to ground lighting. Some flooding could still occur with any
slow moving convection through this evening, especially across
portions of Northern Louisiana into the southern half of Northeast
Texas.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Scattered to numerous showers and thunderstorms will continue across
the entire Four State Region on Thursday with the highest chances
likely near and south of the I-20 Corridor. Thunderstorm chances
will begin to taper off on Friday but especially this weekend into
early next week. Dangerous heat will likely return early next week,
at least across portions of Northeast Texas, Southeast Oklahoma and
portions of Southwest Arkansas.
.SPOTTER INFORMATION STATEMENT...
Activation of emergency management personnel, amateur radio
operators, and storm spotters will not be needed through tonight.
16
In the hours before
Special weather statement, Aug 10, 7:10 PM CST, 3 hours 35 minutes before
Special Weather Statement
National Weather Service Shreveport LA
810 PM CDT Wed Aug 10 2022
TXZ124-110145-
Wood TX-
810 PM CDT Wed Aug 10 2022
...A strong thunderstorm will impact portions of Wood County through
845 PM CDT...
At 809 PM CDT, Doppler radar was tracking a strong thunderstorm over
Como, or 10 miles northwest of Winnsboro, moving south at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Mineola, Winnsboro, Quitman, Pleasant Grove, Hainesville, Golden,
Forest Hill, Alba and Yantis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3296 9530 3266 9521 3267 9539 3267 9558
3268 9558 3268 9559 3269 9559 3271 9561
3271 9562 3272 9564 3296 9567
TIME...MOT...LOC 0109Z 356DEG 26KT 3304 9544
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
/26/Special weather statement, Aug 10, 7:14 PM CST, 3 hours 31 minutes before
Special Weather Statement
National Weather Service Shreveport LA
814 PM CDT Wed Aug 10 2022
LAZ002>006-012-110145-
Bossier LA-Bienville LA-Lincoln LA-Union LA-Claiborne LA-Webster LA-
814 PM CDT Wed Aug 10 2022
...Strong thunderstorms will impact portions of southern Webster,
west central Union, southern Claiborne, north central Bienville,
southeastern Bossier and northwestern Lincoln Parishes through 845 PM
CDT...
At 813 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northwest of Bernice to 6 miles
northwest of Dixie Inn. Movement was southwest at 20 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Minden, Homer, Haughton, Bernice, Sibley, Gibsland, Doyline,
Dubberly, Dixie Inn, Dubach, Athens, Lisbon, Lillie, Holly Springs,
Mount Zion, Aycock, Spring Lake, Gilark, Corney Lake and Noles
Landing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3265 9267 3241 9356 3267 9347 3294 9266
TIME...MOT...LOC 0113Z 029DEG 19KT 3288 9278 3266 9343
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
/26/Special weather statement, Aug 10, 7:44 PM CST, 3 hours 1 minute before
Special Weather Statement
National Weather Service Shreveport LA
844 PM CDT Wed Aug 10 2022
LAZ002>005-012-110215-
Bossier LA-Bienville LA-Lincoln LA-Claiborne LA-Webster LA-
844 PM CDT Wed Aug 10 2022
...Strong thunderstorms will impact portions of southern Webster,
southern Claiborne, northern Bienville, southeastern Bossier and
western Lincoln Parishes through 915 PM CDT...
At 843 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles southwest of Bernice to near Eastwood.
Movement was southwest at 15 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Bossier City, Minden, Grambling, Haughton, Arcadia, Sibley, Gibsland,
Doyline, Dubberly, Dixie Inn, Heflin, Eastwood, Simsboro, Athens,
Lisbon, Mount Lebanon, Curtis, Fillmore, Bodcau and Plum Orchard
Landing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3251 9269 3236 9361 3238 9360 3237 9363
3240 9362 3240 9364 3262 9360 3281 9273
3276 9272 3276 9267
TIME...MOT...LOC 0143Z 031DEG 12KT 3275 9280 3259 9357
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
/26/Special weather statement, Aug 10, 7:46 PM CST, 2 hours 59 minutes before
Special Weather Statement
National Weather Service Shreveport LA
846 PM CDT Wed Aug 10 2022
TXZ112-126-110215-
Cass TX-Marion TX-
846 PM CDT Wed Aug 10 2022
...A strong thunderstorm will impact portions of eastern Marion and
southeastern Cass Counties through 915 PM CDT...
At 846 PM CDT, Doppler radar was tracking a strong thunderstorm over
Kildare, or 11 miles south of Atlanta, moving south at 15 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Jefferson, Bivins, Smithland, McLeod, Berea, Lodi, Kildare, Gray and
Pruett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3304 9432 3304 9408 3272 9405 3272 9409
3273 9410 3273 9409 3274 9410 3274 9414
3272 9416 3272 9422 3275 9425 3275 9428
3273 9429 3273 9444
TIME...MOT...LOC 0146Z 001DEG 14KT 3295 9423
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
/26/Special weather statement, Aug 10, 8:12 PM CST, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Shreveport LA
912 PM CDT Wed Aug 10 2022
LAZ001>005-012-013-110245-
Bossier LA-Bienville LA-Lincoln LA-Claiborne LA-Jackson LA-Caddo LA-
Webster LA-
912 PM CDT Wed Aug 10 2022
...Strong thunderstorms will impact portions of southern Webster,
northwestern Jackson, southeastern Caddo, south central Claiborne,
Bienville, southeastern Bossier and southwestern Lincoln Parishes
through 945 PM CDT...
At 912 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Arcadia to near Eastwood. Movement was
south at 15 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Bossier City, Minden, Haughton, Arcadia, Ringgold, Sibley, Gibsland,
Doyline, Dubberly, Heflin, Eastwood, Simsboro, Bienville, Quitman,
Jamestown, Bryceland, Mount Lebanon, Curtis, Fillmore and Bodcau.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3231 9268 3227 9362 3229 9363 3257 9362
3262 9280
TIME...MOT...LOC 0212Z 349DEG 13KT 3256 9287 3251 9358
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
/26/Special weather statement, Aug 10, 8:14 PM CST, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Shreveport LA
914 PM CDT Wed Aug 10 2022
TXZ126-138-110245-
Harrison TX-Marion TX-
914 PM CDT Wed Aug 10 2022
...A strong thunderstorm will impact portions of eastern Marion and
northeastern Harrison Counties through 945 PM CDT...
At 913 PM CDT, Doppler radar was tracking a strong thunderstorm over
Smithland, or 20 miles south of Atlanta, moving south at 15 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Marshall, Smithland, Karnack, Lodi, Gray, Uncertain and Leigh.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3288 9430 3288 9408 3274 9404 3258 9404
3255 9434
TIME...MOT...LOC 0213Z 352DEG 15KT 3282 9419
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
/26/